T + 67 Attack of the Cankles

Well it's not quite a cankle but I have started to notice at the end of the day when I am getting ready for bed that my ankles have swollen a bit and my lower calves are quite hard and a bit tender. This fluid retention is almost definitely caused by the amlodipine blood pressure medicine I'm on to counteract the high blood pressure caused by the ciclosporin (which I'm on to prevent my donor cells attacking my body. All together now: "I know and old woman who swalloed a fly" )

The swelling is not particularly bad but it is noticeable and the tenderness is bearable quite easily so though I'll mention it to the doc when I go to the transplant clinic on Wednesday I don't think I'll need to change my medication. I think the problem is exacerbated by being very sedentary, especially in the evenings when I am watching a film and not moving my legs for a couple of hours. I might try keeping my legs elevated by resting them on the coffee table and see if that helps.

I guess a bit of gentle exercise such as walking might help as well and I could certainly manage it now that my haemoglobin has been topped up with my last transfusion. Mind you the weather is hardly conducive to going for a stroll.

Comments

Popular posts from this blog

Glossary of Medical Terms

T+915 No news is good news

The story so far....